# SDR DL757100809

- Difficulty date: February 23, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1500 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1500 LOWER PART OF FRAME AREA SHEAR TIES BTW S27L AND 27R CORRODED.  REPAIRED IAW ERA 480633-14 REV ORIG AT SAA ON NRC 158081.
